# SDR DXTA2016042206228

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 14,142 hours, 8,726 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE EDGE OF THE PANEL LAND AT PANEL 642AB ON THE PN 6722146-2, RT WING LOWER SKIN. CWS 268.05-288.4.  ACCOMPLISHED CORROSION REMOVAL ON RT PANEL 40 642AB IAW SRM 57-20-01.  ACCOMPLISHED ET NDI OF AREA IAW NDTM PART 6-57-20-01, AFTER CORROSION REMOVAL.  ACCOMPLISHED ET NDI OF WING SKIN IAW NDTM PART 6-57-20-01, AFTER FUEL LAND CUT OUT.  ACCOMPLISHED UT NDI OF WING SKIN IAW NDTM PART 4-57-20-01, INSTALLED PN 6792408-22 DOUBLER.  ACCOMPLISHED REPAIR DEFINITION NR S-750-0156 24RD, MAJOR REPAIR, REPAIR OF LOWER WING SKIN CORROSION.  REPAIR DATED APRIL 12 2016 & FAA FORM 8100-9 DATED 4 14 2016.  WEIGHT & BALANCE WAS NOT AFFECTED.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER SERVICE ORDER 31704. 04 21 2016 08:36:30 CST CARL LUTHE X49183, INSTALLATION OF DOUBLER & LEAK CHECK GOOD.  THIS ORDER IS COMPLETE.
